Alert archive / Michigan / Storm Warnings in 2010

Storm Warning 3, NWS Gaylord, MI

November 18, 2010

NWS Gaylord, MI issued this storm warning at Nov 18, 2010, 3:58 PM EST. It took effect at Nov 19, 2010, 10:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 18, 2010, 3:58 PM EST (20:58 UTC)
In effect from
Nov 19, 2010, 10:00 AM EST
Expired
Nov 19, 2010, 4:25 PM EST
In force
6 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WHUS73 KAPX 182058
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
358 PM EST THU NOV 18 2010

LHZ345-LMZ341-342-LSZ321-190500-
/O.CAN.KAPX.SC.Y.0204.000000T0000Z-101118T2200Z/
/O.UPG.KAPX.GL.A.0010.101119T1000Z-101120T1000Z/
/O.NEW.KAPX.GL.W.0024.101119T1200Z-101120T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
358 PM EST THU NOV 18 2010

...GALE WARNING IN EFFECT FROM 7 AM FRIDAY TO 5 AM EST SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 5 AM EST
SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LHZ347-190500-
/O.CAN.KAPX.SC.Y.0204.000000T0000Z-101118T2200Z/
/O.UPG.KAPX.GL.A.0010.101119T2100Z-101120T1600Z/
/O.NEW.KAPX.GL.W.0024.101119T2100Z-101120T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
358 PM EST THU NOV 18 2010

...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 11 AM EST
SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 11 AM EST
SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LMZ323-190500-
/O.CAN.KAPX.SC.Y.0205.000000T0000Z-101118T2200Z/
/O.UPG.KAPX.GL.A.0010.101119T1000Z-101120T1000Z/
/O.NEW.KAPX.GL.W.0024.101119T1200Z-101120T1000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
358 PM EST THU NOV 18 2010

...GALE WARNING IN EFFECT FROM 7 AM FRIDAY TO 5 AM EST SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 5 AM EST
SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LMZ344>346-190500-
/O.CAN.KAPX.SC.Y.0204.000000T0000Z-101118T2200Z/
/O.UPG.KAPX.SR.A.0003.101119T1000Z-101120T0400Z/
/O.NEW.KAPX.SR.W.0003.101119T1200Z-101120T0400Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
358 PM EST THU NOV 18 2010

...STORM WARNING IN EFFECT FROM 7 AM TO 11 PM EST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 11 PM EST FRIDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER
UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE
FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER
REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES
SUBSIDE.

&&

$$

LHZ348-190500-
/O.UPG.KAPX.GL.A.0010.101119T2100Z-101120T1600Z/
/O.NEW.KAPX.GL.W.0024.101119T2100Z-101120T1600Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
358 PM EST THU NOV 18 2010

...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 11 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 11 AM EST
SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LHZ346-349-LSZ322-190500-
/O.NEW.KAPX.GL.W.0024.101119T2100Z-101120T1600Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
358 PM EST THU NOV 18 2010

...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 11 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 11 AM EST
SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
4 follow-up statements
108 
WHUS73 KAPX 190342
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1042 PM EST THU NOV 18 2010

LHZ345-LMZ323-341-342-LSZ321-191145-
/O.CON.KAPX.GL.W.0024.101119T1200Z-101120T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1042 PM EST THU NOV 18 2010

...GALE WARNING REMAINS IN EFFECT FROM 7 AM FRIDAY TO 5 AM EST
SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM FRIDAY TO 5 AM EST
SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LHZ346>349-LSZ322-191145-
/O.CON.KAPX.GL.W.0024.101119T2100Z-101120T1600Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1042 PM EST THU NOV 18 2010

...GALE WARNING REMAINS IN EFFECT FROM 4 PM FRIDAY TO 11 AM EST
SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM FRIDAY TO 11 AM EST
SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LMZ344>346-191145-
/O.CON.KAPX.SR.W.0003.101119T1200Z-101120T0400Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1042 PM EST THU NOV 18 2010

...STORM WARNING REMAINS IN EFFECT FROM 7 AM TO 11 PM EST
FRIDAY...

A STORM WARNING REMAINS IN EFFECT FROM 7 AM TO 11 PM EST FRIDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER
UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE
FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER
REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES
SUBSIDE.

&&

$$
227 
WHUS73 KAPX 191004
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
504 AM EST FRI NOV 19 2010

LSZ321-322-191815-
/O.EXT.KAPX.GL.W.0024.101119T1500Z-101120T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
504 AM EST FRI NOV 19 2010

...GALE WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 AM EST
SATURDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 AM
EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LHZ345-LMZ323-341-342-191815-
/O.EXT.KAPX.GL.W.0024.101119T1500Z-101120T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
504 AM EST FRI NOV 19 2010

...GALE WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 AM EST
SATURDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 AM
EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LHZ346>349-191815-
/O.EXT.KAPX.GL.W.0024.101119T2200Z-101120T1600Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
504 AM EST FRI NOV 19 2010

...GALE WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM
EST SATURDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 AM EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LMZ344>346-191815-
/O.EXT.KAPX.SR.W.0003.101119T1500Z-101119T2200Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
504 AM EST FRI NOV 19 2010

...STORM WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM
EST THIS AFTERNOON...

THE STORM WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
5 PM EST THIS AFTERNOON. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER
UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE
FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER
REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES
SUBSIDE.

&&

$$
517 
WHUS73 KAPX 191557
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1057 AM EST FRI NOV 19 2010

LSZ321-322-192200-
/O.CON.KAPX.GL.W.0024.000000T0000Z-101120T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1057 AM EST FRI NOV 19 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LHZ345-LMZ323-341-342-192200-
/O.CON.KAPX.GL.W.0024.000000T0000Z-101120T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1057 AM EST FRI NOV 19 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LHZ346>349-192200-
/O.CON.KAPX.GL.W.0024.101119T2200Z-101120T1600Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1057 AM EST FRI NOV 19 2010

...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 AM EST SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 AM EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LMZ344>346-192200-
/O.CON.KAPX.SR.W.0003.000000T0000Z-101119T2200Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1057 AM EST FRI NOV 19 2010

...STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER
UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE
FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER
REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES
SUBSIDE.

&&

$$
965 
WHUS73 KAPX 192125
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
425 PM EST FRI NOV 19 2010

LMZ344>346-200530-
/O.CAN.KAPX.SR.W.0003.000000T0000Z-101119T2200Z/
/O.EXA.KAPX.GL.W.0024.000000T0000Z-101120T1000Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
425 PM EST FRI NOV 19 2010

...GALE WARNING IN EFFECT UNTIL 5 AM EST SATURDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM EST SATURDAY. THE STORM
WARNING HAS BEEN CANCELLED. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LSZ321-322-200530-
/O.CON.KAPX.GL.W.0024.000000T0000Z-101120T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
425 PM EST FRI NOV 19 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LHZ345-LMZ323-341-342-200530-
/O.CON.KAPX.GL.W.0024.000000T0000Z-101120T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
425 PM EST FRI NOV 19 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LHZ346>349-200530-
/O.CON.KAPX.GL.W.0024.101119T2200Z-101120T1600Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
425 PM EST FRI NOV 19 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this storm warning went out at Nov 18, 3:36 PM EST, 22 minutes earlier.

Area forecast discussion, Nov 18, 3:36 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
336 PM EST THU NOV 18 2010

.SYNOPSIS.../ISSUED AT 333 PM/

LAKE EFFECT WILL END BY LATE TONIGHT AS HIGH PRESSURE TEMPORARILY
BUILDS INTO MICHIGAN. SURFACE LOW PRESSURE PASSING NORTH OF THE
STATE FRIDAY IS FORECAST TO BRING SOME LIGHT PRECIPITATION TO THE
UPPER PENINSULA...BUT THE BIGGER STORY WILL BE THE GUSTY WINDS
ACROSS NORTHERN MICHIGAN. DRY WEATHER IS ON TAP FOR SATURDAY...BUT
THE THREAT FOR RAIN SHOWERS WILL INCREASE TO CLOSE OUT THE WEEKEND
ON SUNDAY.

AJS
&&

.SHORT TERM.../ISSUED AT 333 PM/...TONIGHT

MAIN FORECAST ISSUE OVERNIGHT WILL BE EVOLUTION OF RESIDUAL LAKE
EFFECT AND MIN TEMPERATURES.  LAKE EFFECT RAIN/SNOW SHOWERS
CONTINUING TO SLOWLY WIND DOWN AS 850-700MB MOISTURE DECREASES AND
INVERSIONS BEGIN TO DECREASE AS HIGHER HEIGHTS BUILD INTO THE
WESTERN LAKES.  THIS TREND WILL CONTINUE INTO EARLY THIS
EVENING...WITH LINGERING ACTIVITY FOCUSING CLOSER TO THE COASTLINE
AS LOW LEVEL WIND FIELDS BECOME LIGHT.  SKIES WILL BECOME
CLEAR/PARTLY CLOUDY OVER MOST OF THE CWA THIS EVENING WITH LOSS OF
DIURNAL CLOUDS AND WEAKENING WIND FIELDS. THIS SHOULD ALLOW
TEMPERATURES TO FALL RAPIDLY THROUGH THE 20S THIS EVENING...BEFORE
HIGH/MID CLOUDINESS ASSOCIATED WITH WAA INCREASE AFTER MIDNIGHT.

SCATTERED RAIN/SNOW SHOWERS WILL BE POSSIBLE AFTER MIDNIGHT IN
SOUTH/SOUTHWEST FLOW LAKE EFFECT AREAS AROUND NORTHERN LAKE
MICHIGAN.  ALTHOUGH 850MB TEMPS SLOWLY WARM THROUGH THE
PERIOD...SUFFICIENT OVERLAKE INSTABILITY /DELTA T'S OF 14-16C/ AND
LOW/MID LEVEL MOISTURE TO WARRANT LIGHT PCPN.  ADDITIONALLY...PCPN
MAY BE ENHANCED BY SEEDER/FEEDER PROCESSES WITH INCREASING 700MB
MOISTURE MOVING INTO THE AREA AFTER MIDNIGHT.  WAA/ISENTROPIC ASCENT
INCREASES ON THE 290K SURFACE OVERNIGHT WITH DEVELOPING RETURN
FLOW...WHICH COULD RESULT IN A FEW LIGHT SNOW SHOWERS OVER EASTERN
UPPER.  NOT COMPLETELY CONVINCED THAT WE WILL BE ABLE TO SATURATE
THE COLUMN ENOUGH TO WARRANT PCPN...BUT GIVEN THE STRONG
ASCENT...WILL KEEP LOW POPS.

JK
&&

.LONG TERM.../ISSUED AT 333 PM/...FRIDAY AND BEYOND

ALL ATTENTION INITIALLY DIRECTED AT STRONG SYSTEM AFFECTING THE
NORTHWEST CONUS THIS AFTERNOON...WITH ASSOCIATED NORTHERN LAKES HIGH
WIND CONCERNS FRIDAY AND FRIDAY EVENING AS IT RACES EAST ACROSS
SOUTHERN ONTARIO. OTHERWISE...QUESTIONS ABOUND FOR MUCH OF THE
REMAINDER OF THE EXTENDED AS WELL ADVERTISED PATTERN REALIGNMENT TO
A -PNA/-NAO CONFIGURATION ALREADY UNFOLDING...WITH BUILDING HEIGHTS
ACROSS GREENLAND AND DEEP TROUGHING APPROACHING THE WEST COAST.
COMBINE THIS MID AND UPPER LEVEL RECONFIGURATION WITH ANTICIPATED
SHALLOW ARCTIC AIRMASS NEXT WEEK OVER THE HIGH PLAINS AND NORTHWEST
LAKES (WHICH GUIDANCE NOTORIOUSLY STRUGGLES WITH) AND YOU CAN SEE
WHY CONFIDENCE IN THE LATER PORTIONS OF THE FORECAST IS EXCEEDINGLY
LOW.

FRIDAY AND FRIDAY NIGHT...CURRENT NORTHWEST CONUS LOW PRESSURE RACES
EAST...PASSING JUST NORTH OF LAKE SUPERIOR FRIDAY AFTERNOON (AND
SLOWLY DEEPENING AS IT DOES SO). WITH BEST MOISTURE CONVERGENCE AND
FORCED WARM ASCENT OCCURRING TO OUR NORTH...OTHER THAN A FEW LIGHT
RAIN/SNOW SHOWERS OVER EASTERN UPPER (SOME MINOR LAKE MICHIGAN
CONTRIBUTION)...THE LOW AND ASSOCIATED COLD FRONTAL PASSAGE FRIDAY
NIGHT SHOULD BE DRY. BIGGER STORY WILL BE THE WINDS...WITH RAPIDLY
INCREASING PRESSURE GRADIENT...NICE ISALLOBARIC COMPONENT...AND
LINGERING SHALLOW LOW-LEVEL INSTABILITY QUICKLY RAMPING UP SOUTHWEST
WINDS FRIDAY MORNING. MODEL OVERVIEW PROGS...WITH 925MB WINDS TO 40
KNOTS...AND BUFKIT MOMENTUM TRANSFER PROPRIETIES CONTINUE TO SUPPORT
WIND GUSTS TO 30 TO 40 MPH OVER MOST INTERIOR LOCATIONS (HIGHEST ON
THE HILLS). HOWEVER...IMMEDIATE LAKE MICHIGAN SHORELINE AREAS COULD
EASILY SEE GUSTS REACH ADVISORY CRITERIA (45 MPH) WITH ONSHORE
COMPONENT TO THE WINDS (SEE MARINE DISCUSSION BELOW FOR OVER-WATER
CONCERNS). WINDS VEER WEST TO NORTHWEST FRIDAY EVENING...AND BEGIN
TO DECREASE SOME AS PRESSURE GRADIENT LESSENS AND BEST LOW LEVEL JET
CORES PUSH EAST. GIVEN CONSISTENCY IN RECENT GUIDANCE...WILL GO
AHEAD AND PULL THE TRIGGER ON A WIND ADVISORY THROUGH FRIDAY EVENING
FOR ALL SHORELINE COUNTIES OF LAKE MICHIGAN...EXCLUDING ANTRIM.
CONFIDENCE IS MUCH LOWER IN REACHING ADVISORY CRITERIA FURTHER
INLAND...AND WILL PUNT THIS DECISION TO THE OVERNIGHT CREW.
OTHERWISE...AS EARLIER MENTIONED...COLD FRONT SHOULD COME THROUGH
MAINLY DRY...WITH PERHAPS SOME NORTHWEST FLOW LAKE EFFECT RAIN TO
SNOW ACTIVITY DEVELOPING LATE FRIDAY OFF LAKE SUPERIOR AS 850MB
TEMPERATURES QUICKLY DROP INTO THE TEENS BELOW ZERO. FURTHER
SOUTH...SUBSTANTIALLY LESS MOISTURE AND MUCH WARMER TEMPERATURES
SHOULD KEEP ANY LAKE POTENTIAL TO A MINIMUM. BRIEF WARM-UP ON FRIDAY
AHEAD OF THE FRONT...WITH AFTERNOON HIGHS IN THE LOWER TO MIDDLE 40S.

SATURDAY AND SATURDAY NIGHT...THIS PERIOD SETTING UP TO BE A
DRY...AND RATHER COOL PERIOD...AS HIGH PRESSURE SLIDES ACROSS THE
NORTHERN LAKES. GUIDANCE NUMBERS CONTINUE TO COOL FOR SATURDAY
...WITH BOTH MET AND MAV SUGGESTING HIGHS REMAINING IN THE
UPPER 20S NORTH OF THE MIGHTY MAC...TO THE LOWER TO MIDDLE 30S TO
THE SOUTH. THINKING SOME BREAKS IN THE OVERCAST MAY TRY TO OFFSET
THESE COOL READINGS SOME...BUT DID GO AHEAD AND LOWER INHERITED
FORECAST TEMPERATURES SEVERAL DEGREES...WITH READINGS RANGING
THROUGH THE 30S. DESPITE INCREASING CLOUDS SATURDAY NIGHT...STILL
EXPECTING LOWS TO DROP WELL INTO THE 20S FOR MOST LOCALES.

SUNDAY AND SUNDAY NIGHT...CONFIDENCE SLOWLY IMPROVING THAT INITIAL
ENERGY EJECTING OUT OF WESTERN TROUGH WILL INDUCE CENTRAL PLAINS
LOW PRESSURE DEVELOPMENT ON SUNDAY...WHICH RACES NORTHEAST ACROSS
THE FAR WESTERN LAKES SUNDAY NIGHT. DEVELOPING WARM FRONT AND SOME
INCREASING GULF OF MEXICO MOISTURE SUPPORT WILL LIKELY KICK OFF SOME
SHOWERS (MAINLY OF THE LIQUID VARIETY)...ESPECIALLY SUNDAY AND
SUNDAY EVENING. BEST MOISTURE CONVERGENCE...FORCED WARM FRONTAL
ASCENT...AND DYNAMICS WILL BE FOUND FROM THE STRAITS NORTH...AND
HAVE GONE AHEAD AND INSERTED LOW LIKELY WORDING THERE. OTHERWISE...
EXPECTING MORE SPOTTY ACTIVITY FOR THE REMAINDER OF THE AREA.
ROLLER-COASTER TEMPERATURE RIDE CONTINUES...WITH HIGHS SUNDAY BACK
INTO THE 40S. IF SOME MORE SUN IS REALIZED SUNDAY...COULD SEE THE
NEED TO TACK ON A COUPLE MORE DEGREES TO SOUTHERN PORTIONS OF THE
AREA.

REST OF THE PERIOD (MONDAY THROUGH THANKSGIVING DAY)...THIS PERIOD
IS BESIEGED WITH UNCERTAINTIES AS SHALLOW ARCTIC AIRMASS ATTEMPTS TO
DIG SOUTH...WITH MID AND UPPER LEVEL HEIGHTS TRYING TO BUCK THIS
TREND...WITH SOLID MAINTENANCE OF DEEP WESTERN TROUGHING AND
SOUTHEAST RIDGING. IN ADDITION...EXTREMELY HARD TO TIME WAVES WILL
CONTINUE TO EJECT OUT OF THE WESTERN TROUGH. SOME SUPPORT FOR THE
NEXT OF THESE TO QUICKLY FOLLOW ON THE HEELS ON SUNDAY'S
SYSTEM...BRINGING ADDITIONAL RAIN CHANCES EARLY NEXT WEEK (LOW POP
MENTION TO COVER THIS POSSIBILITY). MAIN PIECE OF ENERGY EXPECTED TO
PULL OUT OF THE WEST TOWARDS THE MIDDLE OF NEXT WEEK AS PATTERN
ATTEMPTS TO BREAK DOWN. WILL HAVE TO CLOSELY WATCH THE THANKSGIVING
HOLIDAY WEEKEND...WITH SOME SUPPORT FOR A POSSIBLE SIGNIFICANT STORM
OVER/NEAR THE REGION. OF COURSE...EXACT THERMAL
FIELDS/TRACK/STRENGTH NEARLY IMPOSSIBLE TO JUDGE AT THIS EARLY
JUNCTURE. THAT SAID...TEND TO BELIEVE A STRONG STORM LIKE THE NEW
ECMWF SUGGESTS (IGNORING ITS EXACT TRACK) IS THE WAY TO LEAN AS MAIN
PIECE OF SHORTWAVE TROUGH ENERGY INTERACTS WITH ESTABLISHED TIGHT
BAROCLINIC ZONE.

MSB
&&

.MARINE.../ISSUED AT 330 PM/

VERY GUSTY SOUTHWEST WINDS EXPECTED TO DEVELOP QUICKLY FRIDAY
MORNING ACROSS LAKE MICHIGAN AND WHITEFISH BAY...SPREADING ACROSS
THE REST OF THE NEARSHORE ZONES FRIDAY AFTERNOON AND EVENING...AS
LOW PRESSURE CUTS ACROSS SOUTHERN ONTARIO. LOW LEVEL JET CORE TO
40 TO 50 KNOTS AND LINGERING OVER-WATER INSTABILITY EASILY SUPPORT
GALE FORCE WIND GUSTS AND HIGH WAVE ACTION. ADDED COASTAL
CONVERGENCE FROM MANISTEE TO GRAND TRAVERSE LIGHT SHOULD TIP THE
SCALES TO STORM WARNING GUSTS OF 50 KNOTS...AND AS SUCH...HAVE
GONE AHEAD AND UPGRADED WITH CURRENT STORM WATCH TO A WARNING.
CONDITIONS SLOWLY IMPROVE ACROSS LAKE MICHIGAN LATER FRIDAY
NIGHT...ALTHOUGH VEERING OF WINDS TO NORTHWEST BEHIND COLD FRONTAL
PASSAGE SHOULD CONTINUE TO TARGET LAKE HURON NEARSHORE WATERS
THROUGH SATURDAY MORNING.

MSB
&&

.AVIATION.../ISSUED AT 1211 PM/...VALID FOR 18Z TAFS

LAKE EFFECT RAIN/SNOW SHOWERS ENHANCED BY SHORTWAVE TROF TODAY. CIGS
GENERALLY MVFR/VFR WITH OCCASIONAL SHOWERS...TRENDING TOWARD VFR
DURING THE AFTERNOON AS TROF DEPARTS. TONIGHT...MID/HIGH CLOUDS
INCREASE AS WARMER AIR BEGINS TO MOVE INTO THE AREA. LOWER CIGS
JUST TO THE WEST OF THE AREA...AND SOME OF THESE LOWER CLOUDS
/MVFR/ MAY WORK INTO PLN AND TVC. LOW LEVEL WIND SHEAR DEVELOPING
AT PLN/TVC AFTER 09Z AS WINDS BEGIN TO INCREASE ALOFT.

LOW LEVEL WIND SHEAR CONTINUING EARLY FRIDAY MORNING AT PLN/TVC.
OTHERWISE...BECOMING VERY WINDY ON FRIDAY WITH SOUTH-SOUTHWEST
GUSTS OF 35-40KTS POSSIBLE BY MIDDAY INTO THE AFTERNOON.

JK
&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY FROM 10 AM TO 7 PM EST FRIDAY FOR MIZ015-016-019-
     020-025-031.
LM...GALE WARNING FROM 5 AM FRIDAY TO 5 AM EST SATURDAY FOR LMZ323-
     341-342.
     STORM WARNING FROM 5 AM TO 11 PM EST FRIDAY FOR LMZ344>346.
LH...GALE WARNING FROM 4 PM FRIDAY TO 11 AM EST SATURDAY FOR
     LHZ346>349.
     GALE WARNING FROM 5 AM FRIDAY TO 5 AM EST SATURDAY FOR LHZ345.
LS...GALE WARNING FROM 4 PM FRIDAY TO 11 AM EST SATURDAY FOR LSZ322.
     GALE WARNING FROM 5 AM FRIDAY TO 5 AM EST SATURDAY FOR LSZ321.

&&
Hazardous weather outlook, Nov 18, 3:53 PM EST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
353 PM EST THU NOV 18 2010

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
191200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
353 PM EST THU NOV 18 2010

...GUSTY SOUTHWEST WINDS LIKELY FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIND GUSTS OF 45 TO 50 MPH ARE LIKELY FRIDAY ACROSS THE IMMEDIATE
SHORELINE AREAS OF LAKE MICHIGAN. PLEASE SEE THE LATEST WIND
ADVISORY FOR ADDITIONAL INFORMATION.

SOUTHWEST GALE FORCE WINDS ARE LIKELY ON THE NEARSHORE WATERS OF
THE GREAT LAKES FRIDAY. STORM FORCE GUSTS ARE LIKELY ON LAKE
MICHIGAN...FROM MANISTEE TO GRAND TRAVERSE LIGHT. PLEASE SEE THE
LATEST MARINE FORECASTS FOR ADDITIONAL INFORMATION.

GALE FORCE WINDS ARE EXPECTED TO CONTINUE FROM THE WEST AND
NORTHWEST OVER PORTIONS OF THE NEARSHORE WATERS OF THE GREAT LAKES
THROUGH SATURDAY MORNING. PLEASE SEE THE LATEST MARINE FORECASTS
FOR ADDITIONAL INFORMATION.

THERE IS POTENTIAL FOR A SIGNIFICANT STORM TO IMPACT THE OUTLOOK
AREA WEDNESDAY THROUGH THE HOLIDAY WEEKEND. PLEASE STAY TUNED FOR
ADDITIONAL DETAILS ON THIS POSSIBLE HIGH IMPACT STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 10:41 PM ESTSmall Craft AdvisoryAPX17 hr
Nov 18, 4:17 AM ESTStorm WatchAPX12 hr
Nov 18, 3:48 PM ESTWind AdvisoryAPXBenzie, Emmet, Leelanau, Manistee37 hr
Nov 18, 3:58 PM ESTGale WarningAPX48 hr

Nearby

Storm Warnings in Michigan, 2010Every storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.